MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call ; unable to establish contact with the customer at this time.Unable to send product letter, no address on file.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.Daughter is calling on behalf of the customer.The customer is concerned with test results from results obtained of hi.Daughter did not know the customer's expected blood glucose test result range.When informed what hi meant, daughter stated customer's blood glucose result morning of call was 63 mg/dl and that customer did not take her insulin at all that day.Daughter was not willing to review the meter memory.Daughter, who is a pharmacist, stated she was going to give customer insulin and then retest in a while.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is stored according to specification in the dining area.The test strip lot manufacturer's expiration date is 11/23/2019 and open vial date at time of call is two weeks.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7196715
Report Number1000113657-2018-00071
Device Sequence Number1812613
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/23/2019
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBU5100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2017
Initial Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1